# SDR AU980677

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: FR45070ZEL
- Condition: Failed
- Location: Cabin
- Component: Janitrol, FR45070ZEL
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER FAILED.
